# SDR SIMA20130825005

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 28,866 hours, 25,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF ROW 2 BC INOPERATIVE ON AFT GALLEY WALL.  PERFORMED OPC FWD OF ROW 2 BC ON AFT GALLY WALL IAW AMM 33-50-00, OPC GOOD.
